# SDR FDEA202501090045

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,107 hours, 23,459 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77671
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO BILGE AREA SKIN FOUND WITH SURFACE CORROSION STATION 1681   UNDERNEATH LONGERON 50 RIGHT CORROSION ON LONGERON 50 RIGHT STATION 1681 REMOVED PER MD11 SRM 51-21-01-0G AND   FOUND EXCEEDED ALLOWABLE LIMITS PER MD11 SRM 53-00-00-2R FIGURE 205 REPAIR GENERAL.   LOWER CENTER CARGO BILGE AREA STATION 1681 UNDERNEATH CORRODED LONGERON 50   RIGHT REPAIRED AS PER EA# 1-5310-T0381815 P1 TITLE: FUSELAGE - MAINFRAME - CORROSION   FOUND ON LONGERON L-50R AT STA 1681.REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
